# SDR AALA20040618

- Difficulty date: June 5, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - B2-28 BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED B2-28 BATTERY PACK PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
